Journal of Inequalities and Applications
Volume 3 (1999), Issue 1, Pages 45-49
Equivalence of Markov’s and Schur’s inequalities on compact subsets of the complex plane
Department of Mathematics, Jagiellonian University, Reymonta 4, Kraków 30-059, Poland
Received 24 March 1997; Revised 3 September 1997
Copyright © 1999 L. Białas-Cież. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that, on an arbitrary compact subset of the complex plane, Markov’s and Schur’s inequalities are equivalent.